A Caltech Library Service

Compressible magnetogasdynamic channel flow

Culick, Fred E. C. (1964) Compressible magnetogasdynamic channel flow. Zeitschrift für Angewandte Mathematick und Physik, 15 (2). pp. 126-143. ISSN 0044-2275. doi:10.1007/BF01602655.

[img] PDF - Reprint
Restricted to Repository administrators only
See Usage Policy.


Use this Persistent URL to link to this item:



Item Type:Article
Related URLs:
Additional Information:© 1964 Springer. Received: June 24, 1963. This work was supported by the Air Force Office of Scientific Research under Contract AF 49(638)758 with the California Institute of Technology. The author is indebted to Professor F. E. Marble for many useful discussions concerning this subject.
Group:Guggenheim Jet Propulsion Center, GALCIT
Funding AgencyGrant Number
Air Force Office of Scientific Research (AFOSR)AF 49(638)758
Other Numbering System:
Other Numbering System NameOther Numbering System ID
Guggenheim Jet Propulsion CenterUNSPECIFIED
Issue or Number:2
Record Number:CaltechAUTHORS:20110104-142506543
Persistent URL:
Official Citation:Compressible magnetogasdynamic channel flow Fred E. C. Culick 1964, Volume 15, Number 2, Pages 126-143
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:21587
Deposited By: Ruth Sustaita
Deposited On:25 Jan 2011 17:33
Last Modified:09 Nov 2021 15:58

Repository Staff Only: item control page